Connect with others who understand.

sign up log in
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anyone On Tysabri More Than Ten Years?

Anyone On Tysabri More Than Ten Years?

I have been on Tysabi since 2006. Turned JC positive several years ago. My neur says he has never heard of anyone getting PML who has been on Tysabri as long as I have. Can anyone share any information on long term Tysabri use .

A MyMSTeam Member said:

i was on tysabri for almost 3 years..
no problems but i developed a terrible case of LYME disease. Both drs. insisted i go off of it. after 5 months. i tried tecfidera...horrible side effects
I go to neuro next week. i am 60 and doing ok...i have been told that because ive had MS for 46 years...and mostly not on any DMD S....I may just continue on only vitamins. i still work part time and drive!

posted over 2 years ago
A MyMSTeam Member said:

I'm currently on Tysabri. I've been on it for a little over a year. I'm still JC negative but from everything I've read and heard, the longer you're on tyssbri, the higher your chances are of developing PML. With you being JC positive, please please please make sure to listen to your body. If something seems off and it isn't a symptom you've dealt with before, talk to your neuro. Just because he's never seen something doesn't make it impossible so make sure he stays on top of everything. The risk of infections like pml is nothing to mess around with. Good luck.

posted over 2 years ago
A MyMSTeam Member said:

I've been on Tysabri for 13 years. I've noticed the last few years that my eyes are getting worse, (I started with reading glasses +1.00, and 2 years later, I'm at +2.50). My neuro told me that if I was JC positive, I'd lose my sight immediately, not over time. I don't agree, but...?? If it worries you that much, stop the Tysabri, there are many options now. Maybe even get a second opinion from another Neurologist. Thoughts and prayers!

posted 8 months ago
A MyMSTeam Member said:

I’v e been in it a little over 5 or 6 years, concerned because I had some serious eye issues and lost vision in my right eye, then I read that the very thing that happened could have been because of tysabri, I don’t know what to do?

posted 9 months ago
A MyMSTeam Member said:

I have not been on Tysabri.

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in